| Catalog Number |
121828648 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the patient had a new cup placed due to failure of locking mechanism of a competitive cup along with sub optimal positioning.The surgeon chose not to utilize the provided locking ring to reduce the chance of the cup being pulled out while ingrowth took place.Patient dislocated yesterday and was brought to the or and a new liner and head were placed with the locking ring without delay or patient harm.Unknown surgical delay.Doi: on b)(6) 2024, dor: on (b)(6) 2024, affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description:- pinn lnr con +4 neut 28idx48od.Product code:- 121828648.Lot no:- m3937n.Quantity of manufactured: (b)(4).Date of manufacturing:- 15-jun-2023.Expiry date:- 31-may-2028.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description:- pinn lnr con +4 neut 28idx48od.Product code:- 121828648.Lot no:- m3937n.Quantity of manufactured: (b)(4).Date of manufacturing:- 15-jun-2023.Expiry date:- 31-may-2028.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.